What are the side effects of treatment with inhibitors of tyrosine kinase? Alleviate the symptoms of leukemia?
To know more.
The two conditions that best describe the efficiency of the tyrosine kinase inhibitor and low toxicity. This is because drugs with the treatment of chronic myeloid leukemia completely reversed, so that now has become a manageable chronic disease. This is because, among other things, a few side effects. However, it is possible that if you are treated with inhibitors of tyrosine kinase, to one or another side effect felt. You should not have to worry, but it is important to tell your doctor if relieved as soon as possible. It is therefore important to observe changes in your body sensation, and writing in a journal of what you remember and what you think something is wrong. This way you can give your hematologist next appointment to say that these characters, and whether they indicate a more severe hematologic adverse reactions.
On what should be in the eighth TKI?
All complaints must be interpreted as a sign that something is wrong. But you should know what symptoms are observed. Then we have some signs that may occur during treatment with TKIs.
Fatigue: fatigue, muscle weakness, dizziness, even respiratory failure, difficulty concentrating and head pain may reveal anemia (red blood cells). It is important to tell your hematologist, so you can fix quickly.
Fever, chills or sweating: Get a slight throat or often wounds in the oral mucosa? painful urination? Get sudden cough and not know why? It is possible that the number of white blood cells, is particularly low. This condition is called neutropenia, and may change the dose. By inhibitors or other drugs to the growth of white blood cells, is used to treat these symptoms Your doctor
– Unexpected bleeding, small red spots under the skin, nose bleeding, dizziness and pain in joints or muscles gums … All these may be symptoms of thrombocytopenia (low platelet count).
– Fluid retention This can result in leg wear edema or peripheral eyelids must be unable to water. In these cases, the hematologist prescribed a diuretic to increase urination and remove excess fluid in the body. You can also do your part to be taking less salt by eating a balanced diet, and physically move to pump the fluid in the body.
– Tightness in the chest and difficulty breathing: you have a dry cough and make you feel bad? Do you feel a lack of air? It may be a pleural effusion, it has accumulated in the liquid in the lungs. In this case, you should shortly consult a doctor.
– Diarrhea: If diarrhea is just a little, which helps eliminate caffeine without taking frequent small meals, drink plenty of water …
– Muscle cramps, rashes and irritating itching, muscle aches or head aches And it is not unusual for control of nausea and vomiting that your hematologist treated with medication.
Any questions about the drugs you take? Want to know how they are to you?
Remember, the consultation with your doctor is very important, so that the treatment really works. absolutely Tell your doubts, worry or anxiety.